# SDR UPS97824919

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FS 680 PRESURE BULKHEAD HAS 8 INCH CRACK AT LOWER SPAR CHORD LBL 4 TO 12 AND 5 CRACK RBL 13 TO 18.  REPAIRED IAW SRM 53-2-5, 51-1-21, AND 51-1-20D.
